Alert archive / New York / Tornado Warnings in 2013
Tornado Warning 9, NWS Binghamton, NY
NWS Binghamton, NY issued this tornado warning at May 29, 2013, 5:43 PM EDT for Chenango County, Otsego County, New York. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2013, 5:43 PM EDT (21:43 UTC)
- Expired
- May 29, 2013, 6:30 PM EDT
- In force
- 47 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Chenango County, NY, Otsego County, NY
The radar
The Albany radar (KENX), 78 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 6:37 PM EDT | HAIL 1 | Milford, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 3:19 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.7 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 511 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
478
WFUS51 KBGM 292143
TORBGM
NYC017-077-292230-
/O.NEW.KBGM.TO.W.0009.130529T2143Z-130529T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
543 PM EDT WED MAY 29 2013
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN CHENANGO COUNTY IN CENTRAL NEW YORK...
CENTRAL OTSEGO COUNTY IN CENTRAL NEW YORK...
* UNTIL 630 PM EDT.
* AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR COLUMBUS...
MOVING EAST AT 40 MPH.
* THE STORM CAPABLE OF PRODUCING THE TORNADO WILL BE NEAR...
PITTSFIELD BY 550 PM EDT...
EDMESTON BY 555 PM EDT...
HARTWICK BY 605 PM EDT...
MILFORD...HYDE PARK AND INDEX BY 615 PM EDT...
MARYLAND BY 620 PM EDT...
SCHENEVUS AND ELK CREEK BY 625 PM EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
&&
LAT...LON 4272 7472 4255 7476 4250 7492 4261 7549
4274 7546
TIME...MOT...LOC 2143Z 282DEG 36KT 4266 7538
$$
KAH2 follow-up statements
316
WWUS51 KBGM 292200
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
600 PM EDT WED MAY 29 2013
NYC017-292210-
/O.CAN.KBGM.TO.W.0009.000000T0000Z-130529T2230Z/
CHENANGO NY-
600 PM EDT WED MAY 29 2013
...THE TORNADO WARNING FOR NORTHEASTERN CHENANGO COUNTY IS
CANCELLED...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
LAT...LON 4255 7476 4250 7492 4259 7534 4261 7534
4262 7532 4268 7533 4273 7529 4272 7472
TIME...MOT...LOC 2200Z 282DEG 36KT 4262 7515
$$
NYC077-292230-
/O.CON.KBGM.TO.W.0009.000000T0000Z-130529T2230Z/
OTSEGO NY-
600 PM EDT WED MAY 29 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR CENTRAL
OTSEGO COUNTY...
AT 559 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR NEW LISBON...
MOVING EAST AT 40 MPH.
THE TORNADO WILL BE NEAR...
GILBERT LAKE STATE PARK AND HARTWICK BY 605 PM EDT...
MT VISION BY 610 PM EDT...
MILFORD...PORTLANDVILLE AND HYDE PARK BY 615 PM EDT...
MARYLAND...WESTVILLE AND BETTY AND WILBUR DAVIS STATE PARK BY 620
PM EDT...
SCHENEVUS BY 625 PM EDT...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
&&
LAT...LON 4255 7476 4250 7492 4259 7534 4261 7534
4262 7532 4268 7533 4273 7529 4272 7472
TIME...MOT...LOC 2200Z 282DEG 36KT 4262 7515
$$
KAH456
WWUS51 KBGM 292214
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
614 PM EDT WED MAY 29 2013
NYC077-292230-
/O.CON.KBGM.TO.W.0009.000000T0000Z-130529T2230Z/
OTSEGO NY-
614 PM EDT WED MAY 29 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR CENTRAL
OTSEGO COUNTY...
AT 613 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR NEW LISBON...
MOVING EAST AT 40 MPH.
THE TORNADO WILL BE NEAR...
GILBERT LAKE STATE PARK BY 620 PM EDT...
MT VISION AND HARTWICK BY 625 PM EDT...
MILFORD...PORTLANDVILLE AND WESTVILLE BY 630 PM EDT...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
&&
LAT...LON 4255 7476 4250 7492 4259 7534 4261 7534
4262 7532 4268 7533 4273 7529 4272 7472
TIME...MOT...LOC 2215Z 282DEG 36KT 4261 7519
$$
KAHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this tornado warning went out at May 29, 4:43 PM EDT, 1 hour earlier.
Area forecast discussion, May 29, 4:43 PM EDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 443 PM EDT WED MAY 29 2013 .SYNOPSIS... SHOWERS AND THUNDERSTORM WILL CONTINUE THIS EVENING, BEFORE EXITING TO THE EAST BY MIDNIGHT. CLEARING SKIES MAY RESULT IN PATCHY VALLEY FOG BY MORNING. HOT TEMPERATURES EXPECTED THROUGH SATURDAY AS AN UPPER LEVEL RIDGE BUILDS INTO THE AREA. THUNDERSTORM CHANCES WILL INCREASE AGAIN OVER THE WEEKEND...ESPECIALLY SUNDAY. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... 445 PM UPDATE... VORT MAX IS SLOWLY SHEARING OUT AT THIS TIME WITH UL TROF TOPPING RIDGE. MAIN FRCG ASSOC WITH TROF HEADED NORTH INTO CANADA WITH ONLY WK FORCING EXPECTED THIS AFTN. CONVECTION HAS CURRENTLY DVLPD ACRS UPSTATE NY AND THE NRN TIER OF PA THUS SVR TSTM WATCH HAS BEEN POSTED UNTIL 11PM TONIGHT. THIS DUE TO THE FACT WITH TEMPS IN THE U70S/L80S AND DWPTS INTO THE 60S YIELDING SBCAPES BTWN 1500-2000 J/KG AREAWIDE. STRONGEST BULK SHEAR VALUES LOCATED NORTH OF THE STATE LINE WITH 0-6KM VALUES APPCHG 40KTS WL LKLY RESULT IN BROKEN LINES WITH DAMAGING WIND THREAT ALONG WITH ISOLD HAILERS. HIRES MODELS INDICATE CONVECTION WL EXIT THE AREA AFT 00Z WITH POPS EXITING ERN ZONES BY MIDNIGHT. STILL A QUESTION AS TO HOW MUCH CLRNG WL OCCUR TONIGHT BHND CONVECTION WITH CMC CLD FCST SHOWING MOCLR-PCLDY SKIES ACRS THE CWA. GIVEN ANY MEASURABLE QPF AND CLRNG SKIES, THIS MAY SET THE STAGE FOR VLY FOG DVLPMNT TWD DAWN AND HV ADDED INTO GRIDS AFT 09Z. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... 445 PM UPDATE... QUIET WX EXPECTED DRG THE SHORT TERM AS UL RIDGE BUILDS INTO THE AREA ON THURSDAY. ANY LEVEL RIPPLES TOPPING THE RIDGE MAY SPARK OFF CONVECTION AT ANYTIME AS PLENTY OF INSTABILITY WL BE PRESENT. HWVR, MAIN QUESTION WL BE HOW WARM UL TEMPS WL GET TO EFFECTIVELY CAP THE ENVIRONMENT. TEMPS WL WARM INTO THE U80/L90S DRG THE AFTN AND DROP INTO THE 60S OVRNGT WITH PCLDY SKIES. HV MAINTAINED STATUS QUO DUE TO ACTIVE WX. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... 1230 PM UPDATE... AN EARLY EXTENDED DISCUSSION TODAY WITH THE ANTICIPATION OF SEVERE WEATHER THIS AFTERNOON. NO MAJOR CHANGES FROM THE EXCELLENT FORECAST AND DISCUSSION OVERNIGHT. MAIN FOCUS IN THE LONG TERM IS THE SEVERE WEATHER THREAT SUNDAY...WITH SPC PLACING OUR AREA IN THE DAY 5 OUTLOOK. IN ADDITION TO THE SEVERE WEATHER THREAT...WITH A DEEP MOISTURE FEED BACK TOWARD THE GULF OF MEXICO....LOCALLY HEAVY RAIN IS POSSIBLE. BEHIND THE COLD FRONT COOLER AND DRIER WEATHER BUILD IN FOR MOST OF NEXT WEEK. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... 18Z UPDATE... BROKEN LINE OF SHOWERS AND THUNDERSTORMS ARE POSSIBLE BETWEEN 19Z AND 23Z TODAY. HAVE INCLUDED A 2 HOUR TEMPO GROUP IN THE TAF SITES TO COVER FOR THESE... BUT THERE HAS BEEN NO DEVELOPMENT THROUGH 1730Z SO TIMING IS VERY UNCERTAIN AT THIS TIME. SKIES WILL BE CLEAR TO PARTLY CLOUDY WITH MOSTLY VFR THIS EVENING INTO EARLY THURSDAY MORNING... THEN A PERIOD OF MVFR OR BRIEF IFR IS POSSIBLE IN SCATTERED AREAS OF LOW CLOUD OR FOG AROUND SUNRISE. CONDITIONS WILL IMPROVE TO VFR ALL AREAS BY MID-MORNING THURSDAY. WINDS WILL BE SOUTHWEST AT 5 TO 15 KTS WITH A FEW HIGHER GUSTS THIS AFTERNOON... ESPECIALLY NEAR ANY THUNDERSTORMS... THEN VARIABLE AT LESS THAN 10 KTS TONIGHT. OUTLOOK... THU THROUGH FRI NIGHT...MAINLY VFR. SAT/SUN...POTENTIAL FOR MVFR IN SHRA/TSRA AS COLD FRONT APPROACHES...MAINLY SUNDAY. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...KAH/PVN NEAR TERM...KAH/PVN SHORT TERM...KAH/PVN LONG TERM...HEDEN AVIATION...MSE
Hazardous weather outlook, May 29, 4:48 PM EDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 448 PM EDT WED MAY 29 2013 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-302100- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 448 PM EDT WED MAY 29 2013 ...SEVERE THUNDERSTORM WATCH 241 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. WITH A MOIST ATMOSPHERE...THUNDERSTORMS MAY ALSO PRODUCE HEAVY RAINFALL...CAUSING PONDING ON ROADWAYS AND OTHER AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AFTER SEVERAL HOT DAYS THURSDAY THROUGH SATURDAY...WE MAY HAVE A FAVORABLE SET UP FOR SEVERE WEATHER AS A COLD FRONT PASSES SUNDAY INTO SUNDAY NIGHT. BEING SEVERAL DAYS AWAY...THE DETAILS OF THIS POTENTIAL EVENT ARE STILL UNCERTAIN. MONITOR THE FORECAST FOR UPDATES IN COMING DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. PVN/KAH
In the hours before
Local storm report, May 29, 5:10 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
510 PM EDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL JACKS REEF 43.10N 76.43W
05/29/2013 M1.00 INCH ONONDAGA NY FACEBOOK
&&
EMGLocal storm report, May 29, 5:12 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
512 PM EDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL WATERLOO 42.90N 76.86W
05/29/2013 M1.50 INCH SENECA NY TRAINED SPOTTER
&&
PNLocal storm report, May 29, 5:14 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
514 PM EDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM TSTM WND DMG SYRACUSE 43.04N 76.14W
05/29/2013 ONONDAGA NY 911 CALL CENTER
MULTIPLE REPORTS OF TREES AND WIRE DOWN ACROSS THE
CITY. TREE ON CAR IN ASSUMPTION CEMETARY.
&&
EMGLocal storm report, May 29, 5:16 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
516 PM EDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM TSTM WND DMG BREWERTON 43.24N 76.14W
05/29/2013 ONONDAGA NY 911 CALL CENTER
TREE ON HOUSE.
&&
EMGLocal storm report, May 29, 5:18 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
518 PM EDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM HAIL WHITESBORO 43.12N 75.30W
05/29/2013 E1.00 INCH ONEIDA NY PUBLIC
&&
EMGLocal storm report, May 29, 5:39 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
539 PM EDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL EARLVILLE 42.74N 75.54W
05/29/2013 M1.00 INCH CHENANGO NY PUBLIC
&&
EMGThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 4:28 PM EDT | Special Weather Statement | BGM | Cortland | 47 min |
| May 29, 4:32 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida, Onondaga | 58 min |
| May 29, 4:32 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Chenango, Cortland, Madison, Onondaga | 58 min |
| May 29, 4:40 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Onondaga, Seneca | 65 min |
| May 29, 4:55 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Madison, Oneida, Onondaga | 65 min |
| May 29, 5:16 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida, Onondaga | 59 min |
| May 29, 5:29 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Madison, Otsego | 61 min |
| May 29, 6:06 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Cortland, Otsego | 54 min |
| May 29, 6:26 PM EDT | Areal Flood Advisory | BGM | Chenango, Madison, Otsego | 6 hr |
| May 29, 6:27 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Madison, Otsego | 63 min |
| May 29, 6:39 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Otsego | 66 min |
| May 29, 6:54 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Delaware, Otsego | 36 min |
| May 29, 7:31 PM EDT | Severe Thunderstorm Warning | BGM | Delaware | 59 min |
| May 29, 7:44 PM EDT | Special Weather Statement | BGM | Broome | 31 min |
Nearby
Tornado Warnings in New York, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.